このエントリーをはてなブックマークに追加
ID 53921
フルテキストURL
著者
Hirano, Yasuyuki Department of Mathematics Naruto university of Education
抄録
In this paper, we study the structure of finite rings over which all free codes are splitting. In particular, we show that over the matrix rings over finite local rings all free codes are splitting.
キーワード
finite rings
ring-linear codes
free codes
発行日
2016-01
出版物タイトル
Mathematical Journal of Okayama University
58巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
133
終了ページ
140
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2016 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol58/iss1/6
JaLCDOI